# SDR AALA202204280580

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 81,651 hours, 10,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN NEAR DOOR 3R IS DETACHED. EMERGENCY EXIT SIGN COVER ON RIGHT SIDE OF DOOR 3R REATTACHED AND TIGHTENED.
